# SDR MWEA97164

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FS 294 LONG 29L TO 29R FRAME LWR FLANGE MOD CORROSION.  MAINTENANCE SPLICED FRAME IAW SRM 53-03 FIG 2A.
